Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The left regular $ \sp{\ast} $-representation of an inverse semigroup


Author: J. R. Wordingham
Journal: Proc. Amer. Math. Soc. 86 (1982), 55-58
MSC: Primary 43A07
MathSciNet review: 663865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The left regular $ ^ * $-representation of the semigroup algebra of an inverse semigroup is faithful. Clifford semigroups with a particular type of semilattice are shown to have the weak containment property if and only if each subgroup is amenable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07

Retrieve articles in all journals with MSC: 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663865-3
Article copyright: © Copyright 1982 American Mathematical Society